%0 Journal Article
	%A Sukhwinder Singh Billing and  Sushma Gupta and  Sukhjit Singh Dhaliwal
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 43, 2010
	%T Certain Conditions for Strongly Starlike and Strongly Convex Functions
	%U https://publications.waset.org/pdf/8032
	%V 43
	%X In the present paper, we investigate a differential subordination
involving multiplier transformation related to a sector in the
open unit disk E = {z : |z| < 1}. As special cases to our main
result, certain sufficient conditions for strongly starlike and strongly
convex functions are obtained.
	%P 1058 - 1060